# SDR DXTA200400213

- Difficulty date: January 5, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 1,249 hours, 955 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Lack Of Lube
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LT THRUST REVERSER LIGHT CAME ON AND A SLIGHT VIBRATION FELT FROM THE LT SIDE OF AIRPLANE.  COMPLIED WITH NORMAL CHECKLIST AND EMERGENCY STOW PROCEDURE, LIGHT WENT OUT ALONG WITH VIBRATION.  REMOVED LT & RT ENGINE INBOARD & OUTBOARD STANGS, PERFORMED VISUAL INSPECTION TO THE THRUST REVERSER SYSTEM, NOTICED SYSTEM IS DRY.  LUBED BOTH TR’S AND ADJUSTED LT STOW SWITCH IAW CESSNA 560XL MM CHAPTER 78-31-00. SYSTEM OPS CHECKED GOOD.
